MathSciNet Relay Station
MathSciNet bibliographic data
MR1611691 35J60 (53C21)
Lin, Chang-Shou A classification of solutions of a conformally invariant fourth order equation in ${\bf R}^n$. Comment. Math. Helv. 73 (1998), no. 2, 206–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement